Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Undergone miscarriage. Advised novelon 21 to regularize period. Had vomiting, no periods. Possible reason?

hello is any gynecologist available now? I ve have some serious queries to be asked. pls reply soon... My wife had mis-carriage in last month, doc suggested to take novelon 21 to regularize her periods, but she had taken 19 tablets only as she got vomited twice while taking novelon, we asked doctor about this - they said nothing to worry u just finish the course periods will happen, But after completion of course it is 5th day now but still she hasn t got het periods yet. Now its been 36 days since she had last period. am worried now, what could be the reason for this? when she will get her periods. please reply me..
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Normally, periods are expected in the last week of OC pills( placebo period)
Since your wife has not got her period, i suggest her to get a home pregnancy test done to rule out pregnancy.
There could be contraceptive failure due to excess vomiting.
You can also get a transvaginal scan done to detect early pregnancy.
Consult a Gynecologist for further management.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor